# SDR 2007UALA01961

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 39,799 hours, 4,842 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE FUEL SEEP EVIDENT ON RIGHT WING BETWEEN T/E FLAP CANOE FAIRINGS 7 & 8, NR 4 MAIN FUEL TANK.  TANK ACCESS PANEL 2ND OUTBOARD FROM STICK 21 LOCATION.  [07-31-07]   REMOVED PANEL AND REPLACED SEALS. NO FURTHER LEAKS NOTED AT THIS TIME.  SUSPECT VIBRATION LOOSENED FASTENERS COMBINED WITH SEAL DETERIORATION CAUSED LEAK.
